User Tag List

Results 1 to 11 of 11
  1. #1
    Senior Member SoCal's Avatar
    Join Date
    Jan 2012
    Location
    SoCal
    Posts
    161
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default And this is why Labs are SOOO important

    I have been feeling like $hit on my HCG and Clomid "inter-therapy". So I did what any reasonable person would do ... sit it out a week and feel even $hittier by the end of the week.

    After over a week of not feeling well (mentally or physically) I then did what any *intelligent* person should do and coughed up $50 for labs and low and behold I am ALL OUT OF WACK!

    T @ 395
    E @ 10.9

    Cost of Labs $50
    Cost of gas to get to labs $3.45
    Cost of knowing your levels... Priceless

    This post is about the larger question of why the heck wouldn't I have a better (or any) response after 1.5 weeks of HCG @ 500iu daily alongside 50mg clomid daily. And all that aside what should I do - just go back on my T? should I frontload? Have a call into my Doc - but of course she's a bit busy doing Botox injections to take my call!!!
    Mind & Muscle <--- I have found my people!

  2. #2
    Senior Member Canuck's Avatar
    Join Date
    May 2011
    Posts
    183
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Begs the question. Is your cousins name Derek?

    "Everything in moderation, including moderation" - Wilde

  3. #3
    Senior Member SoCal's Avatar
    Join Date
    Jan 2012
    Location
    SoCal
    Posts
    161
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    I am on TRUE prescriptions based and prescription filled @ local US Pharmacy Meds!
    Mind & Muscle <--- I have found my people!

  4. #4
    Senior Member Quinc's Avatar
    Join Date
    Jan 2007
    Location
    Eternia
    Posts
    3,017
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Those are your numbers after coming off TRT, and 1.5 weeks into your pct?
    I'm so clever that sometimes I don't understand a single word of what I am saying.
    The purpose of argument, should not be victory, but progress.

  5. #5
    Senior Member SoCal's Avatar
    Join Date
    Jan 2012
    Location
    SoCal
    Posts
    161
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by Quinc View Post
    Those are your numbers after coming off TRT, and 1.5 weeks into your pct?
    I am at day 13 of this therapy. Yes after coming off Testosterone Cypionate
    Mind & Muscle <--- I have found my people!

  6. #6
    Senior Member SoCal's Avatar
    Join Date
    Jan 2012
    Location
    SoCal
    Posts
    161
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Note: The first week I was also taking tamoxifen EOD (only took 3 doses before stopping)... I took it as I misunderstood my doctors instructions.
    Mind & Muscle <--- I have found my people!

  7. #7
    Senior Member Canuck's Avatar
    Join Date
    May 2011
    Posts
    183
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by SoCal View Post
    I am at day 13 of this therapy. Yes after coming off Testosterone Cypionate
    LOL. You're only 13 days into your PCT coming off an extended stay on TRT? I'm surprised your T-levels are even where they are now. These things take time. Stay on the therapy and get labs in another 30 days.

    "Everything in moderation, including moderation" - Wilde

  8. #8
    Senior Member SoCal's Avatar
    Join Date
    Jan 2012
    Location
    SoCal
    Posts
    161
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    keep in mind I may still be getting some effect from my last test cyp shot in terms of the T levels.. @ 7 days after administration of T I generally test out around 660's-798 +/-... so having a blood draw on day 12 and getting a reading of about 1/2 of that also could just point to the test cyp half living it's way out of my system...

    Lessons learned thus far:

    1) My doc again surprises me with her lack of understanding
    2) Should have started HCG well before discontinuance of Testosterone Cypionate
    3) Adderall may have helped allay some of the anxiety/depressive/foggy head feelings the last time I did a "PCT". (not taking it now/this go-around)
    4) Clomid makes a grown man cry at stupid movies..
    Mind & Muscle <--- I have found my people!

  9. Likes Quinc liked this post
  10. #9
    Senior Member
    Join Date
    Apr 2008
    Posts
    4,436
    Blog Entries
    3
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by SoCal View Post
    4) Clomid makes a grown man cry at stupid movies..
    "The Oprah Effect"

    I told you...

    I'm much more in control of my emotions at 50mg/ED, but 1 dose at 150mg, and the Oprah Effect is in full swing!

  11. #10
    Senior Member eclypz's Avatar
    Join Date
    Jul 2002
    Posts
    5,246
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    you should not be taking 500ius a day of HCG. Your body becomes resistant to it quite rapidly at those daily doses. 3x a week should do the trick, without risking the chance of desensitization.

  12. #11
    Senior Member SoCal's Avatar
    Join Date
    Jan 2012
    Location
    SoCal
    Posts
    161
    Mentioned
    0 Post(s)
    Tagged
    0 Thread(s)

    Default

    Quote Originally Posted by eclypz View Post
    you should not be taking 500ius a day of HCG. Your body becomes resistant to it quite rapidly at those daily doses. 3x a week should do the trick, without risking the chance of desensitization.
    daily doses were just for two weeks. i am now transitioned to mwf
    Mind & Muscle <--- I have found my people!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Important message
    By MeDieViL in forum Neuroscience/Nootropics
    Replies: 30
    Last Post: April 7th, 2011, 01:31 AM
  2. sorry, but it is very Important
    By John enzype in forum General Training and Bodybuilding
    Replies: 3
    Last Post: December 31st, 2009, 01:11 AM
  3. Sooo...hypothetically, what would happen
    By Whacked in forum Anabolic Steroids, Prohormones & Other Performance Enhancers
    Replies: 11
    Last Post: July 6th, 2009, 04:55 PM
  4. Important?
    By dedicated1 in forum Supplements 101
    Replies: 8
    Last Post: June 4th, 2004, 02:34 AM
  5. What's Important to You?
    By mda1125 in forum Supplements 101
    Replies: 2
    Last Post: February 18th, 2004, 10:59 PM

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •